American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14F05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 46 found      Go to page: 1 2

[1] Jason Lo. Moduli of PT-semistable objects II. Trans. Amer. Math. Soc. 365 (2013) 4539-4573.
Abstract, references, and article information
View Article: PDF

[2] Ragnar-Olaf Buchweitz and Lutz Hille. Hochschild (co-)homology of schemes with tilting object. Trans. Amer. Math. Soc. 365 (2013) 2823-2844.
Abstract, references, and article information
View Article: PDF

[3] Dave Benson and Julia Pevtsova. A realization theorem for modules of constant Jordan type and vector bundles. Trans. Amer. Math. Soc. 364 (2012) 6459-6478.
Abstract, references, and article information
View Article: PDF

[4] Indranil Biswas and Jacques Hurtubise. Universal vector bundle over the reals. Trans. Amer. Math. Soc. 363 (2011) 6531-6548. MR 2833567.
Abstract, references, and article information
View Article: PDF

[5] Pramod N. Achar. On the quasi-hereditary property for staggered sheaves. Trans. Amer. Math. Soc. 362 (2010) 4735-4753. MR 2645048.
Abstract, references, and article information
View Article: PDF

[6] Indranil Biswas. Tangent bundle of a complete intersection. Trans. Amer. Math. Soc. 362 (2010) 3149-3160. MR 2592950.
Abstract, references, and article information
View Article: PDF

[7] David Eisenbud and Frank-Olaf Schreyer. Relative Beilinson monad and direct image for families of coherent sheaves. Trans. Amer. Math. Soc. 360 (2008) 5367-5396. MR 2415078.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Izzet Coskun. Gromov-Witten invariants of jumping curves. Trans. Amer. Math. Soc. 360 (2008) 989-1004. MR 2346480.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Takuro Abe. The elementary transformation of vector bundles on regular schemes. Trans. Amer. Math. Soc. 359 (2007) 4285-4295. MR 2309185.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Rikard Bögvad and Rolf Källström. Geometric interplay between function subspaces and their rings of differential operators. Trans. Amer. Math. Soc. 359 (2007) 2075-2108. MR 2276613.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Antonio Lanteri and Roberto Muñoz. Varieties with small discriminant variety. Trans. Amer. Math. Soc. 358 (2006) 5565-5585. MR 2238927.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] I. Coanda and G. Trautmann. Horrocks theory and the Bernstein-Gel'fand-Gel'fand correspondence. Trans. Amer. Math. Soc. 358 (2006) 1015-1031. MR 2187643.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Silke Lekaus. Unipotent flat bundles and Higgs bundles over compact Kähler manifolds. Trans. Amer. Math. Soc. 357 (2005) 4647-4659. MR 2156725.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Antonio Lanteri, Marino Palleschi and Andrew J. Sommese. On the adjunction mapping of very ample vector bundles of corank one. Trans. Amer. Math. Soc. 356 (2004) 2307-2324. MR 2048519.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Steven Dale Cutkosky, Jürgen Herzog and Ana Reguera. Poincaré series of resolutions of surface singularities. Trans. Amer. Math. Soc. 356 (2004) 1833-1874. MR 2031043.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] David Eisenbud, Gunnar Fløystad and Frank-Olaf Schreyer. Sheaf cohomology and free resolutions over exterior algebras. Trans. Amer. Math. Soc. 355 (2003) 4397-4426. MR 1990756.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Leovigildo Alonso Tarrío, Ana Jeremías López and María José Souto Salorio. Construction of $t$-structures and equivalences of derived categories. Trans. Amer. Math. Soc. 355 (2003) 2523-2543. MR 1974001.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Young-Hoon Kiem. The stringy E-function of the moduli space of rank 2 bundles over a Riemann surface of genus 3. Trans. Amer. Math. Soc. 355 (2003) 1843-1856. MR 1953528.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Mei-Chu Chang. Some combinatorics of binomial coefficients and the Bloch-Gieseker property for some homogeneous bundles. Trans. Amer. Math. Soc. 354 (2002) 975-992. MR 1867368.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] I-Chiau Huang. Cohomology of projective space seen by residual complex. Trans. Amer. Math. Soc. 353 (2001) 3097-3114. MR 1828600.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Mark Hovey. Model category structures on chain complexes of sheaves. Trans. Amer. Math. Soc. 353 (2001) 2441-2457. MR 1814077.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Enrico Schlesinger. A speciality theorem for Cohen-Macaulay space curves. Trans. Amer. Math. Soc. 351 (1999) 2731-2743. MR 1641111.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Zhenbo Qin and Yongbin Ruan. Quantum cohomology of projective bundles over $\mathbb P^n$. Trans. Amer. Math. Soc. 350 (1998) 3615-3638. MR 1422617.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Tohru Nakashima. Restriction of stable bundles in characteristic $p$. Trans. Amer. Math. Soc. 349 (1997) 4775-4786. MR 1451612.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Juan C. Migliore and Chris Peterson. A construction of codimension three arithmetically Gorenstein subschemes of projective space. Trans. Amer. Math. Soc. 349 (1997) 3803-3821. MR 1432204.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] András Némethi. Generalized Weil's reciprocity law and multiplicativity theorems. Trans. Amer. Math. Soc. 349 (1997) 2687-2697.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Vincenzo Ancona and Giorgio Ottaviani. Stability of special instanton bundles on ${\bf P}\sp {2n+1}$ . Trans. Amer. Math. Soc. 341 (1994) 677-693. MR 1136544.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Edoardo Ballico. On vector bundles on $3$-folds with sectional genus $1$ . Trans. Amer. Math. Soc. 324 (1991) 135-147. MR 986021.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Giorgio Ottaviani. Spinor bundles on quadrics . Trans. Amer. Math. Soc. 307 (1988) 301-316. MR 936818.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Rosa M. Miró-Roig. Some moduli spaces for rank $2$ stable reflexive sheaves on ${\bf P}\sp 3$ . Trans. Amer. Math. Soc. 299 (1987) 699-717. MR 869229.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 46 found      Go to page: 1 2